Mathematical systems theory

, Volume 2, Issue 3, pp 251–256

On the range of an unbounded vector-valued measure

  • Czesław Olech


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. Blackwell, The range of certain vector integrals,Proc. Amer. Math. Soc. 2 (1951), 390–395.Google Scholar
  2. [2]
    P. R. Halmos,Measure Theory Van Nostrand, Princeton, N.J., 1954.Google Scholar
  3. [3]
    V. Klee andC. Olech, Characterization of a class of convex sets,Math. Scand. (to appear).Google Scholar
  4. [4]
    A. A. Liapunov, Sur les fonctions-vecteurs completement additives,Izv. Akad. Nauk SSSR, Ser. Mat. 8 (1940), 465–478.Google Scholar
  5. [5]
    C. Olech, A note concerning extremal points of a convex set,Bull. Acad. Polon. Sci. Sér. Math. Astronom. Phys. 13 (1965), 347–351.Google Scholar
  6. [6]
    C. Olech, Extremal solutions of a control system,J. Differential Equations 2 (1966), 74–101.Google Scholar

Copyright information

© Springer-Verlag New York Inc 1968

Authors and Affiliations

  • Czesław Olech
    • 1
    • 2
  1. 1.Center for Dynamical SystemsBrown UniversityPoland
  2. 2.Institute of MathematicsPolish Academy of SciencesKrakówPoland

Personalised recommendations